MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Sensation in Eye (1869); Red Eye(s) (2038); Blurred Vision (2137); Eye Pain (4467)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that a day after intraocular lens (iol) implantation surgery, vision in his right eye was not as good as compared to left eye which was previously operated.The patient informed the physician about it and the physician prescribed certain eye drops to be continued for next 3 months and to come again for consultation.Since the last 13 months, patients have visited physician number of times and physician suggested new eye drops.The patient has observed that after an operation on his right eye he get pain while touching his eyelid.The vision of his right eye is not clear as compared to his left eye, and felt like something was stuck in his eye.The patient wanted to know if there is a problem with lenses which the physician fitted in the right eye.Additional information has been received stating the patient had redness and heaviness in eyes.
 
Additional Manufacturer Narrative
Additional information was added in h.3.,h.6.And h.10.The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18481096
Report Number9612169-2024-00045
Device Sequence Number15101729
Product Code HQL
UDI-Device Identifier00380655093252
UDI-Public00380655093252
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.230
Device Lot Number25414519
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2023
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYADRY/SOMA EYEDROPS; HYMOIST; LATEL LS GEL/LOTEPRED EYE DROPS; LUBIMOIST ULTRA; MEGABROM; MOXICIP KT; PREDFORTE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale